# SDR ASOA2015082413760

- Difficulty date: August 24, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED IN SEVERAL LOCATIONS.  EVALUATED AREA AND FOUND DAMAGE OUT OF LIMITS IAW SRM 53-21-23-101-002-AO2.  REMOVED SERVICE DOOR LOWER SEAL STRIKER IAW SRM TASK 51-42-06-001-001-A01.  LOCATED DRILLED & INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER SEAL STRIKER IN REF TO SRM 51-42-06-001-001-A01. LOCATED AND TRANSFERED DRILLED MOUNT HOLES IAW SRM 51-40-11-001-001-A01. INSTALLED DOME NUT PLATES AS NEEDED REF SRM 51-45-00-001-001-A01 & DWG SH670-31950.
